Alert archive / Alaska / High Wind Watches in 2007
High Wind Watch 22, NWS Anchorage, AK
NWS Anchorage, AK issued this high wind watch at Nov 28, 2007, 10:41 AM AKST. It took effect at Nov 29, 2007, 9:38 AM AKST. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Nov 28, 2007, 10:41 AM AKST (19:41 UTC)
- In effect from
- Nov 29, 2007, 9:38 AM AKST
- Expired
- Nov 29, 2007, 10:59 PM AKST
- In force
- 13 hr
- Issued by
- NWS Anchorage, AK
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWAK72 PAFC 290041 NPWALU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 341 PM AST WED NOV 28 2007 ...A WEATHER FRONT ASSOCIATED WITH A LOW IN THE WESTERN BERING SEA IS PRODUCING A STRONG NORTHEAST TO SOUTHWEST PRESSURE GRADIENT ALONG THE WESTERN COAST OF ALASKA AND THE EASTERN BERING SEA. A SECOND LOW MOVING ACROSS THE EASTERN ALEUTIANS THURSDAY WILL ENHANCE THE GRADIENT FROM THE ALASKA PENINSULA TO THE YUKON KUSKOKWIM DELTA. WINDS WILL DIMINISH BRIEFLY AS THIS SECOND LOW DEVELOPS BEFORE INTENSIFYING. THIS WILL RESULT IN WARNING LEVEL SOUTHEAST WINDS WITH GUSTS UP TO 95 MPH ACROSS THE AREA ON THURSDAY AND FRIDAY... AKZ155-291415- /X.NEW.PAFC.HW.W.0030.071129T1700Z-071201T0400Z/ KUSKOKWIM DELTA- INCLUDING THE CITIES OF...BETHEL...HOOPER BAY...NUNIVAK ISLAND 341 PM AST WED NOV 28 2007 ...HIGH WIND WARNING IN EFFECT FROM 8 AM THURSDAY TO 7 PM AST FRIDAY ALONG THE COAST... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 8 AM THURSDAY TO 7 PM AST FRIDAY FOR AREAS ALONG THE COAST. SOUTHEAST GUSTS TO 80 MPH ARE EXPECTED ALONG THE COAST WITH HIGHEST WINDS NEAR NUNIVAK ISLAND ON FRIDAY MORNING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND OR DAMAGED BY THE WIND. $$ AKZ161-291415- /X.NEW.PAFC.HW.W.0030.071129T1700Z-071201T0100Z/ BRISTOL BAY- INCLUDING THE CITIES OF...KING SALMON...DILLINGHAM...NAKNEK... PILOT POINT 341 PM AST WED NOV 28 2007 ...HIGH WIND WARNING IN EFFECT FROM 8 AM THURSDAY TO 4 PM AST FRIDAY FOR THE WESTERN CAPES... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A HIGH WIND WARNING FOR THE WESTERN CAPES...WHICH IS IN EFFECT FROM 8 AM THURSDAY TO 4 PM AST FRIDAY. SOUTHEAST WINDS 40 TO 60 MPH WITH GUSTS TO 95 MPH ARE EXPECTED ALONG THE WESTERN CAPES. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND OR DAMAGED BY THE WIND. $$ AKZ181-291415- /X.NEW.PAFC.HW.W.0030.071129T1400Z-071130T2000Z/ ALASKA PENINSULA- INCLUDING THE CITIES OF...COLD BAY...SAND POINT 341 PM AST WED NOV 28 2007 ...HIGH WIND WARNING IN EFFECT FROM 5 AM THURSDAY TO 11 AM AST FRIDAY... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 5 AM THURSDAY TO 11 AM AST FRIDAY. SOUTHEAST WINDS 30 TO 50 MPH WITH GUSTS TO 75 MPH ARE EXPECTED THURSDAY MORNING. WINDS WILL DIMINISH BRIEFLY THURSDAY AFTERNOON AS A SECOND LOW MOVES NORTH OUT OF THE PACIFIC AND CROSSES INTO THE BERING SEA. SOUTHEAST WINDS WILL INCREASE TO 30 TO 50 MPH WITH GUSTS TO 85 MPH LATE THURSDAY NIGHT AND CONTINUE THROUGH FRIDAY MORNING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND OR DAMAGED BY THE WIND. $$ AKZ195-291415- /X.NEW.PAFC.HW.A.0022.071130T1400Z-071130T2200Z/ PRIBILOF ISLANDS- INCLUDING THE CITY OF...SAINT PAUL 341 PM AST WED NOV 28 2007 ...HIGH WIND WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY AFTERNOON. SOUTHEAST WIND GUSTS TO 75 MPH ARE POSSIBLE NEAR SAINT GEORGE ISLAND FROM LATE THURSDAY NIGHT THROUGH FRIDAY AFTERNOON AS A WEATHER FRONT MOVES ACROSS THE EASTERN BERING SEA. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. PEOPLE ARE ENCOURAGED TO CLOSELY MONITOR THIS WEATHER SITUATION. PREPARATION FOR THIS POTENTIALLY DANGEROUS WEATHER EVENT SHOULD BEGIN NOW. $$
6 follow-up statements
000 WWAK72 PAFC 290253 NPWALU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 553 PM AST WED NOV 28 2007 ...A WEATHER FRONT ASSOCIATED WITH A LOW IN THE WESTERN BERING SEA IS PRODUCING A STRONG NORTHEAST TO SOUTHWEST PRESSURE GRADIENT ALONG THE WESTERN COAST OF ALASKA AND THE EASTERN BERING SEA. A SECOND LOW MOVING ACROSS THE EASTERN ALEUTIANS THURSDAY WILL ENHANCE THE GRADIENT FROM THE ALASKA PENINSULA TO THE YUKON KUSKOKWIM DELTA. WINDS WILL DIMINISH BRIEFLY AS THIS SECOND LOW DEVELOPS BEFORE INTENSIFYING. THIS WILL RESULT IN WARNING LEVEL SOUTHEAST WINDS WITH GUSTS UP TO 95 MPH ACROSS THE AREA ON THROUGH FRIDAY... AKZ185-291500- /X.EXB.PAFC.HW.W.0030.071129T0253Z-071129T1500Z/ EASTERN ALEUTIANS- INCLUDING THE CITIES OF...UNALASKA...NIKOLSKI 553 PM AST WED NOV 28 2007 ...HIGH WIND WARNING IN EFFECT UNTIL 6 AM AST THURSDAY... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 6 AM AST THURSDAY. SOUTHEAST WINDS 35 TO 55 MPH WITH GUSTS TO 90 MPH ARE EXPECTED THROUGH EARLY THURSDAY MORNING. WINDS WILL DIMINISH THURSDAY MORNING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND OR DAMAGED BY THE WIND. $$ AKZ181-291500- /X.EXT.PAFC.HW.W.0030.071129T0300Z-071130T2000Z/ ALASKA PENINSULA- INCLUDING THE CITIES OF...COLD BAY...SAND POINT 553 PM AST WED NOV 28 2007 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 11 AM AST FRIDAY... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 11 AM AST FRIDAY. SOUTHEAST WINDS 30 TO 50 MPH WITH GUSTS TO 85 MPH ARE EXPECTED TONIGHT THROUGH THURSDAY MORNING. WINDS WILL DIMINISH BRIEFLY THURSDAY AFTERNOON AS A SECOND LOW MOVES NORTH OUT OF THE PACIFIC AND CROSSES INTO THE BERING SEA. SOUTHEAST WINDS WILL INCREASE TO 30 TO 50 MPH WITH GUSTS TO 85 MPH LATE THURSDAY NIGHT AND CONTINUE THROUGH FRIDAY MORNING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND OR DAMAGED BY THE WIND. $$ AKZ155-291500- /X.CON.PAFC.HW.W.0030.071129T1700Z-071201T0400Z/ KUSKOKWIM DELTA- INCLUDING THE CITIES OF...BETHEL...HOOPER BAY...NUNIVAK ISLAND 553 PM AST WED NOV 28 2007 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 8 AM THURSDAY TO 7 PM AST FRIDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 8 AM THURSDAY TO 7 PM AST FRIDAY. SOUTHEAST GUSTS TO 80 MPH ARE EXPECTED ALONG THE COAST WITH HIGHEST WINDS NEAR NUNIVAK ISLAND ON FRIDAY MORNING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND OR DAMAGED BY THE WIND. $$ AKZ161-291500- /X.CON.PAFC.HW.W.0030.071129T1700Z-071201T0100Z/ BRISTOL BAY- INCLUDING THE CITIES OF...KING SALMON...DILLINGHAM...NAKNEK... PILOT POINT 553 PM AST WED NOV 28 2007 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 8 AM THURSDAY TO 4 PM AST FRIDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 8 AM THURSDAY TO 4 PM AST FRIDAY. SOUTHEAST WINDS 40 TO 60 MPH WITH GUSTS TO 95 MPH ARE EXPECTED ALONG THE WESTERN CAPES. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND OR DAMAGED BY THE WIND. $$ AKZ195-291500- /X.CON.PAFC.HW.A.0022.071130T1400Z-071130T2200Z/ PRIBILOF ISLANDS- INCLUDING THE CITY OF...SAINT PAUL 553 PM AST WED NOV 28 2007 ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY AFTERNOON... A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY AFTERNOON. SOUTHEAST WIND GUSTS TO 75 MPH ARE POSSIBLE NEAR SAINT GEORGE ISLAND FROM LATE THURSDAY NIGHT THROUGH FRIDAY AFTERNOON AS A WEATHER FRONT MOVES ACROSS THE EASTERN BERING SEA. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. PEOPLE ARE ENCOURAGED TO CLOSELY MONITOR THIS WEATHER SITUATION. PREPARATION FOR THIS POTENTIALLY DANGEROUS WEATHER EVENT SHOULD BEGIN NOW. $$
000 WWAK72 PAFC 291419 NPWALU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 519 AM AST THU NOV 29 2007 ...A WEATHER FRONT ASSOCIATED WITH A LOW IN THE WESTERN BERING SEA IS PRODUCING A STRONG SOUTHEASTERLY WINDS ALONG THE ALASKA PENINSULA AND EASTERN ALEUTIANS TODAY. WINDS WILL DIMINISH BRIEFLY THIS AFTERNOON AS THIS LOW WEAKENS. HOWEVER...A SECOND LOW IN THE NORTHERN PACIFIC WILL QUICKLY STRENGTHEN AS IT APPROACHES THE EASTERN ALEUTIANS. THIS WILL RESULT IN WARNING LEVEL SOUTHEAST WINDS WITH GUSTS UP TO 90 MPH ACROSS THE AREA ON THROUGH FRIDAY... AKZ185-291800- /X.EXT.PAFC.HW.W.0030.000000T0000Z-071129T1800Z/ EASTERN ALEUTIANS- INCLUDING THE CITIES OF...UNALASKA...NIKOLSKI 519 AM AST THU NOV 29 2007 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 9 AM AST THIS MORNING... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 9 AM AST THIS MORNING. SOUTHEAST WINDS 30 TO 45 MPH WITH GUSTS TO 75 MPH ARE EXPECTED THROUGH EARLY THIS MORNING. WINDS WILL DIMINISH LATER THIS MORNING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND OR DAMAGED BY THE WIND. $$ AKZ155-291900- /X.CON.PAFC.HW.W.0030.071129T1700Z-071201T0400Z/ KUSKOKWIM DELTA- INCLUDING THE CITIES OF...BETHEL...HOOPER BAY...NUNIVAK ISLAND 519 AM AST THU NOV 29 2007 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 7 PM AST FRIDAY ALONG THE COAST... A HIGH WIND WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 7 PM AST FRIDAY. SOUTHEAST WINDS 45 TO 60 MPH WITH GUSTS TO 80 MPH ARE EXPECTED ALONG THE COAST AND NUNIVAK ISLAND THROUGH FRIDAY EVENING. WINDS WILL BEGIN TO DIMINISH FRIDAY NIGHT. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND OR DAMAGED BY THE WIND. $$ AKZ161-291900- /X.CON.PAFC.HW.W.0030.071129T1700Z-071201T0100Z/ BRISTOL BAY- INCLUDING THE CITIES OF...KING SALMON...DILLINGHAM...NAKNEK... PILOT POINT 519 AM AST THU NOV 29 2007 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 4 PM AST FRIDAY ALONG THE WESTERN CAPES AND SOUTH OF KING SALMON... A HIGH WIND WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 4 PM AST FRIDAY. SOUTHEAST WINDS 45 TO 60 MPH WITH GUSTS TO 90 MPH ARE EXPECTED ALONG THE WESTERN CAPES LATER THIS MORNING THROUGH FRIDAY AFTERNOON. WINDS WILL BEGIN TO DIMINISH FRIDAY EVENING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND OR DAMAGED BY THE WIND. $$ AKZ181-291900- /X.CON.PAFC.HW.W.0030.000000T0000Z-071130T2000Z/ ALASKA PENINSULA- INCLUDING THE CITIES OF...COLD BAY...SAND POINT 519 AM AST THU NOV 29 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM AST FRIDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM AST FRIDAY. SOUTHEAST WINDS 40 TO 55 MPH WITH GUSTS TO 75 MPH ARE EXPECTED THIS MORNING. WINDS WILL DIMINISH BRIEFLY THURSDAY AFTERNOON. SOUTHEAST WINDS WILL INCREASE TO 40 TO 55 MPH WITH GUSTS TO 75 MPH LATE THURSDAY NIGHT AND CONTINUE THROUGH FRIDAY MORNING AS A SECOND LOW APPROACHES. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND OR DAMAGED BY THE WIND. $$ AKZ195-291900- /X.CON.PAFC.HW.A.0022.071130T1400Z-071130T2200Z/ PRIBILOF ISLANDS- INCLUDING THE CITY OF...SAINT PAUL 519 AM AST THU NOV 29 2007 ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY AFTERNOON... A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY AFTERNOON. SOUTHEAST WIND 30 TO 40 MPH WITH GUSTS TO 75 MPH ARE POSSIBLE FROM LATE THURSDAY NIGHT THROUGH FRIDAY AFTERNOON AS A WEATHER FRONT MOVES ACROSS THE EASTERN BERING SEA. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. PEOPLE ARE ENCOURAGED TO CLOSELY MONITOR THIS WEATHER SITUATION. PREPARATION FOR THIS POTENTIALLY DANGEROUS WEATHER EVENT SHOULD BEGIN NOW. $$
000 WWAK72 PAFC 291759 NPWALU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 859 AM AST THU NOV 29 2007 ...A WEATHER FRONT ASSOCIATED WITH A LOW IN THE WESTERN BERING SEA IS PRODUCING A STRONG SOUTHEASTERLY WINDS ALONG THE ALASKA PENINSULA AND EASTERN ALEUTIANS TODAY. WINDS WILL DIMINISH BRIEFLY THIS AFTERNOON AS THIS LOW WEAKENS. HOWEVER...A SECOND LOW IN THE NORTHERN PACIFIC WILL QUICKLY STRENGTHEN AS IT APPROACHES THE EASTERN ALEUTIANS. THIS WILL RESULT IN WARNING LEVEL SOUTHEAST WINDS WITH GUSTS UP TO 90 MPH ACROSS THE AREA ON THROUGH FRIDAY... AKZ185-291900- /X.CAN.PAFC.HW.W.0030.000000T0000Z-071129T1800Z/ EASTERN ALEUTIANS- INCLUDING THE CITIES OF...UNALASKA...NIKOLSKI 859 AM AST THU NOV 29 2007 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELLED THE HIGH WIND WARNING. $$ AKZ155-300600- /X.CON.PAFC.HW.W.0030.000000T0000Z-071201T0400Z/ KUSKOKWIM DELTA- INCLUDING THE CITIES OF...BETHEL...HOOPER BAY...NUNIVAK ISLAND 859 AM AST THU NOV 29 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM AST FRIDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM AST FRIDAY. SOUTHEAST WINDS 45 TO 60 MPH WITH GUSTS TO 80 MPH ARE EXPECTED ALONG THE COAST AND NUNIVAK ISLAND THROUGH FRIDAY EVENING. WINDS WILL BEGIN TO DIMINISH FRIDAY NIGHT. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND OR DAMAGED BY THE WIND. $$ AKZ161-300600- /X.CON.PAFC.HW.W.0030.000000T0000Z-071201T0100Z/ BRISTOL BAY- INCLUDING THE CITIES OF...KING SALMON...DILLINGHAM...NAKNEK... PILOT POINT 859 AM AST THU NOV 29 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM AST FRIDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM AST FRIDAY. SOUTHEAST WINDS 45 TO 60 MPH WITH GUSTS TO 90 MPH ARE EXPECTED ALONG THE WESTERN CAPES LATER THIS MORNING THROUGH FRIDAY AFTERNOON. WINDS WILL BEGIN TO DIMINISH FRIDAY EVENING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND OR DAMAGED BY THE WIND. $$ AKZ181-300600- /X.CON.PAFC.HW.W.0030.000000T0000Z-071130T2000Z/ ALASKA PENINSULA- INCLUDING THE CITIES OF...COLD BAY...SAND POINT 859 AM AST THU NOV 29 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM AST FRIDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM AST FRIDAY. SOUTHEAST WINDS 40 TO 55 MPH WITH GUSTS TO 75 MPH ARE EXPECTED THIS MORNING. WINDS WILL DIMINISH BRIEFLY THURSDAY AFTERNOON. SOUTHEAST WINDS WILL INCREASE TO 40 TO 55 MPH WITH GUSTS TO 75 MPH LATE THURSDAY NIGHT AND CONTINUE THROUGH FRIDAY MORNING AS A SECOND LOW APPROACHES. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND OR DAMAGED BY THE WIND. $$ AKZ195-300600- /X.CON.PAFC.HW.A.0022.071130T1400Z-071130T2200Z/ PRIBILOF ISLANDS- INCLUDING THE CITY OF...SAINT PAUL 859 AM AST THU NOV 29 2007 ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY AFTERNOON... A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY AFTERNOON. SOUTHEAST WIND 30 TO 40 MPH WITH GUSTS TO 75 MPH ARE POSSIBLE FROM LATE THURSDAY NIGHT THROUGH FRIDAY AFTERNOON AS A WEATHER FRONT MOVES ACROSS THE EASTERN BERING SEA. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. PEOPLE ARE ENCOURAGED TO CLOSELY MONITOR THIS WEATHER SITUATION. PREPARATION FOR THIS POTENTIALLY DANGEROUS WEATHER EVENT SHOULD BEGIN NOW. $$
000 WWAK72 PAFC 291838 NPWALU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 938 AM AST THU NOV 29 2007 ...A WEATHER FRONT ASSOCIATED WITH A LOW IN THE WESTERN BERING SEA IS PRODUCING A STRONG SOUTHEASTERLY WINDS ALONG THE ALASKA PENINSULA AND EASTERN ALEUTIANS TODAY. WINDS WILL DIMINISH BRIEFLY THIS AFTERNOON AS THIS LOW WEAKENS. HOWEVER...A SECOND LOW IN THE NORTHERN PACIFIC WILL QUICKLY STRENGTHEN AS IT APPROACHES THE EASTERN ALEUTIANS. THIS WILL RESULT IN WARNING LEVEL SOUTHEAST WINDS WITH GUSTS UP TO 90 MPH ACROSS THE AREA ON THROUGH FRIDAY... AKZ155-300645- /X.CON.PAFC.HW.W.0030.000000T0000Z-071201T0400Z/ KUSKOKWIM DELTA- INCLUDING THE CITIES OF...BETHEL...HOOPER BAY...NUNIVAK ISLAND 938 AM AST THU NOV 29 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM AST FRIDAY ALONG THE COAST... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM AST FRIDAY. SOUTHEAST WINDS 45 TO 60 MPH WITH GUSTS TO 80 MPH ARE EXPECTED ALONG THE COAST AND NUNIVAK ISLAND THROUGH FRIDAY EVENING. WINDS WILL BEGIN TO DIMINISH FRIDAY NIGHT. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND OR DAMAGED BY THE WIND. $$ AKZ161-300645- /X.CON.PAFC.HW.W.0030.000000T0000Z-071201T0100Z/ BRISTOL BAY- INCLUDING THE CITIES OF...KING SALMON...DILLINGHAM...NAKNEK... PILOT POINT 938 AM AST THU NOV 29 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM AST FRIDAY ALONG THE WESTERN CAPES AND SOUTH OF KING SALMON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM AST FRIDAY. SOUTHEAST WINDS 45 TO 60 MPH WITH GUSTS TO 90 MPH ARE EXPECTED ALONG THE WESTERN CAPES LATER THIS MORNING THROUGH FRIDAY AFTERNOON. WINDS WILL BEGIN TO DIMINISH FRIDAY EVENING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND OR DAMAGED BY THE WIND. $$ AKZ181-300645- /X.CON.PAFC.HW.W.0030.000000T0000Z-071130T2000Z/ ALASKA PENINSULA- INCLUDING THE CITIES OF...COLD BAY...SAND POINT 938 AM AST THU NOV 29 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM AST FRIDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM AST FRIDAY. SOUTHEAST WINDS 40 TO 55 MPH WITH GUSTS TO 75 MPH ARE EXPECTED THIS MORNING. WINDS WILL DIMINISH BRIEFLY THURSDAY AFTERNOON. SOUTHEAST WINDS WILL INCREASE TO 40 TO 55 MPH WITH GUSTS TO 75 MPH LATE THURSDAY NIGHT AND CONTINUE THROUGH FRIDAY MORNING AS A SECOND LOW APPROACHES. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND OR DAMAGED BY THE WIND. $$ AKZ185-300645- /X.EXB.PAFC.HW.A.0022.071130T1500Z-071201T0300Z/ EASTERN ALEUTIANS- INCLUDING THE CITIES OF...UNALASKA...NIKOLSKI 938 AM AST THU NOV 29 2007 ...HIGH WIND WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON. SOUTHEAST WINDS WITH GUSTS OF 50 TO 75 MPH ARE POSSIBLE FRIDAY MORNING. WINDS SHOULD THEN SHIFT SOUTH TO SOUTHWEST WITH POSSIBLE GUSTS 50 TO 75 MPH IN THE AFTERNOON THEN DIMINISH BY EVENING. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. PEOPLE ARE ENCOURAGED TO CLOSELY MONITOR THIS WEATHER SITUATION. PREPARATION FOR THIS POTENTIALLY DANGEROUS WEATHER EVENT SHOULD BEGIN NOW. $$ AKZ195-300645- /X.EXT.PAFC.HW.A.0022.071130T1500Z-071201T1200Z/ PRIBILOF ISLANDS- INCLUDING THE CITY OF...SAINT PAUL 938 AM AST THU NOV 29 2007 ...HIGH WIND WATCH NOW IN EFFECT FROM FRIDAY MORNING THROUGH LATE FRIDAY NIGHT... THE HIGH WIND WATCH IS NOW IN EFFECT FROM FRIDAY MORNING THROUGH LATE FRIDAY NIGHT. SOUTHEAST WIND 30 TO 40 MPH WITH GUSTS TO 75 MPH ARE POSSIBLE FRIDAY AFTERNOON AS A WEATHER FRONT MOVES ACROSS THE EASTERN BERING SEA. WINDS WILL SHIFT TO THE SOUTH WITH POSSIBLE GUSTS TO 75 MPH IN THE EVENING THEN DIMINISH OVERNIGHT. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. PEOPLE ARE ENCOURAGED TO CLOSELY MONITOR THIS WEATHER SITUATION. PREPARATION FOR THIS POTENTIALLY DANGEROUS WEATHER EVENT SHOULD BEGIN NOW. $$
000 WWAK72 PAFC 300041 NPWALU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 341 PM AST THU NOV 29 2007 ...A WEATHER FRONT ASSOCIATED WITH A LOW IN THE WESTERN BERING SEA IS PRODUCING STRONG SOUTHEASTERLY WINDS ALONG THE ALASKA PENINSULA AND WEST COAST. WINDS WILL DIMINISH AS THIS LOW WEAKENS. HOWEVER...A SECOND LOW IN THE NORTHERN PACIFIC WILL QUICKLY STRENGTHEN AS IT APPROACHES THE EASTERN ALEUTIANS. THIS WILL RESULT IN WARNING LEVEL SOUTHEAST WINDS WITH GUSTS UP TO 90 MPH ACROSS THE AREA THROUGH FRIDAY... AKZ155-301445- /X.CON.PAFC.HW.W.0030.000000T0000Z-071201T0400Z/ KUSKOKWIM DELTA- INCLUDING THE CITIES OF...BETHEL...HOOPER BAY...NUNIVAK ISLAND 341 PM AST THU NOV 29 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM AST FRIDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM AST FRIDAY. SOUTHEAST WINDS 45 TO 60 MPH WITH GUSTS TO 80 MPH ARE EXPECTED ALONG THE COAST AND NUNIVAK ISLAND THROUGH FRIDAY EVENING. WINDS WILL BEGIN TO DIMINISH FRIDAY NIGHT. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND OR DAMAGED BY THE WIND. $$ AKZ161-301445- /X.CON.PAFC.HW.W.0030.000000T0000Z-071201T0100Z/ BRISTOL BAY- INCLUDING THE CITIES OF...KING SALMON...DILLINGHAM...NAKNEK... PILOT POINT 341 PM AST THU NOV 29 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM AST FRIDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM AST FRIDAY. SOUTHEAST WINDS 45 TO 60 MPH WITH GUSTS TO 90 MPH ARE EXPECTED ALONG THE WESTERN CAPES THROUGH FRIDAY AFTERNOON. WINDS WILL BEGIN TO DIMINISH FRIDAY EVENING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND OR DAMAGED BY THE WIND. $$ AKZ181-301445- /X.CON.PAFC.HW.W.0030.000000T0000Z-071130T2000Z/ ALASKA PENINSULA- INCLUDING THE CITIES OF...COLD BAY...SAND POINT 341 PM AST THU NOV 29 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM AST FRIDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM AST FRIDAY. SOUTHEAST WINDS ARE EXPECTED TO INCREASE TO 40 TO 55 MPH WITH GUSTS TO 75 MPH LATE TONIGHT AND CONTINUE THROUGH FRIDAY MORNING AS A SECOND LOW APPROACHES. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND OR DAMAGED BY THE WIND. $$ AKZ185-301445- /X.CON.PAFC.HW.A.0022.071130T1500Z-071201T0300Z/ EASTERN ALEUTIANS- INCLUDING THE CITIES OF...UNALASKA...NIKOLSKI 341 PM AST THU NOV 29 2007 ...HIGH WIND WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON... A HIGH WIND WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON. SOUTHEAST WINDS WITH GUSTS OF 50 TO 75 MPH ARE POSSIBLE FRIDAY MORNING. WINDS SHOULD THEN SHIFT SOUTH TO SOUTHWEST WITH POSSIBLE GUSTS 50 TO 75 MPH IN THE AFTERNOON THEN DIMINISH BY EVENING. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. PEOPLE ARE ENCOURAGED TO CLOSELY MONITOR THIS WEATHER SITUATION. PREPARATION FOR THIS POTENTIALLY DANGEROUS WEATHER EVENT SHOULD BEGIN NOW. $$ AKZ195-301445- /X.CON.PAFC.HW.A.0022.071130T1500Z-071201T1200Z/ PRIBILOF ISLANDS- INCLUDING THE CITY OF...SAINT PAUL 341 PM AST THU NOV 29 2007 ...HIGH WIND WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH LATE FRIDAY NIGHT... A HIGH WIND WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH LATE FRIDAY NIGHT. SOUTHEAST WIND 30 TO 40 MPH WITH GUSTS TO 75 MPH ARE POSSIBLE FRIDAY AFTERNOON AS A WEATHER FRONT MOVES ACROSS THE EASTERN BERING SEA. WINDS WILL SHIFT TO THE SOUTH WITH POSSIBLE GUSTS TO 75 MPH IN THE EVENING THEN DIMINISH OVERNIGHT. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. PEOPLE ARE ENCOURAGED TO CLOSELY MONITOR THIS WEATHER SITUATION. PREPARATION FOR THIS POTENTIALLY DANGEROUS WEATHER EVENT SHOULD BEGIN NOW. $$
000 WWAK72 PAFC 300759 NPWALU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 1059 PM AST THU NOV 29 2007 ...A WEATHER FRONT ASSOCIATED WITH A LOW IN THE WESTERN BERING SEA IS PRODUCING STRONG SOUTHEASTERLY WINDS ALONG THE ALASKA PENINSULA AND WEST COAST. WINDS WILL DIMINISH AS THIS LOW WEAKENS. HOWEVER...A SECOND LOW IN THE NORTHERN PACIFIC WILL QUICKLY STRENGTHEN AS IT APPROACHES THE EASTERN ALEUTIANS. THIS WILL RESULT IN WARNING LEVEL SOUTHEAST WINDS WITH GUSTS UP TO 90 MPH ACROSS THE AREA THROUGH FRIDAY... AKZ185-300900- /X.CAN.PAFC.HW.A.0022.071130T1500Z-071201T0300Z/ EASTERN ALEUTIANS- INCLUDING THE CITIES OF...UNALASKA...NIKOLSKI 1059 PM AST THU NOV 29 2007 ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELLED THE HIGH WIND WATCH. THE NORTH PACIFIC LOW WILL MOVE DIRECTLY ACROSS THE EASTERN ALEUTIANS FRIDAY MORNING. ALTHOUGH WIND WILL EXCEED 45 MPH AT TIMES...WARNING LEVEL WIND IS NO LONGER EXPECTED. $$ AKZ195-300900- /X.CAN.PAFC.HW.A.0022.071130T1500Z-071201T1200Z/ PRIBILOF ISLANDS- INCLUDING THE CITY OF...SAINT PAUL 1059 PM AST THU NOV 29 2007 ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELLED THE HIGH WIND WATCH. THE NORTH PACIFIC LOW WILL MOVE DIRECTLY OVER THE PRIBILOFS DURING THE DAY ON FRIDAY. ALTHOUGH WIND WILL EXCEED 45 MPH AT TIMES...WARNING LEVEL WIND IS NO LONGER EXPECTED. $$ AKZ155-302000- /X.CON.PAFC.HW.W.0030.000000T0000Z-071201T0400Z/ KUSKOKWIM DELTA- INCLUDING THE CITIES OF...BETHEL...HOOPER BAY...NUNIVAK ISLAND 1059 PM AST THU NOV 29 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM AST FRIDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM AST FRIDAY. SOUTHEAST WINDS 45 TO 60 MPH WITH GUSTS TO 80 MPH ARE EXPECTED ALONG THE COAST AND NUNIVAK ISLAND THROUGH FRIDAY EVENING. WINDS WILL BEGIN TO DIMINISH FRIDAY NIGHT. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND OR DAMAGED BY THE WIND. $$ AKZ161-302000- /X.CON.PAFC.HW.W.0030.000000T0000Z-071201T0100Z/ BRISTOL BAY- INCLUDING THE CITIES OF...KING SALMON...DILLINGHAM...NAKNEK... PILOT POINT 1059 PM AST THU NOV 29 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM AST FRIDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM AST FRIDAY. SOUTHEAST WINDS 45 TO 60 MPH WITH GUSTS TO 90 MPH ARE EXPECTED ALONG THE WESTERN CAPES THROUGH FRIDAY AFTERNOON. WINDS WILL BEGIN TO DIMINISH FRIDAY EVENING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND OR DAMAGED BY THE WIND. $$ AKZ181-302000- /X.CON.PAFC.HW.W.0030.000000T0000Z-071130T2000Z/ ALASKA PENINSULA- INCLUDING THE CITIES OF...COLD BAY...SAND POINT 1059 PM AST THU NOV 29 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM AST FRIDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM AST FRIDAY. SOUTHEAST WINDS ARE EXPECTED TO INCREASE TO 40 TO 55 MPH WITH GUSTS TO 75 MPH LATE TONIGHT AND CONTINUE THROUGH FRIDAY MORNING AS A SECOND LOW APPROACHES. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND OR DAMAGED BY THE WIND. $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Anchorage, AK wrote its last area forecast discussion before this high wind watch went out at Nov 28, 9:00 AM AKST, 1 hour 41 minutes earlier.
Area forecast discussion, Nov 28, 9:00 AM AKST, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
SOUTH CENTRAL AND SOUTHWEST ALASKA
200 PM AST WED NOV 28 2007
...UPDATED FOR WATCH/WARNING SUMMARY...
.MODEL DISCUSSION...GFS MODEL STILL LOOKS LIKE BEST CHOICE. MODELS
STILL SHOW DIFFERENCES ON CENTERS...ESPECIALLY WITH WAVES MOVING
NORTH ALONG THE FRONTAL BOUNDARY OVER THE EASTERN BERING SEA/WESTERN
AK PEN. HOWEVER...THERE IS A GENERAL CONSENSUS ON THE STRONG PRESSURE
GRADIENT SETTING UP OVER THE AK PEN/EASTERN BERING SEA TODAY THROUGH
THU.
.ANALYSIS AND UPPER LEVELS...
.WEST...950S CENTER OVER THE WESTERN ALEUTIANS MOVES TO OVER THE
WESTERN BERING SEA THU NIGHT AND SLOWLY WEAKENS INTO THE MID TO UPPER
960S BY THU NIGHT. ASSOCIATED FRONTAL BOUNDARY ELONGATES N AND MAKES
SLOW PROGRESS EAST OVER THE NEXT 60 HOURS AS WAVES DEVELOP ALONG THE
BOUNDARY. TIMING OF WAVES MOVING NORTH ALONG FRONTAL BOUNDARY LIKELY
TO BE SOMEWHAT PROBLEMATIC. FIRST OF LOWS MOVES TO JUST SOUTH OF
DUTCH HARBOR THU MORNING. THIS CENTER EVENTUALLY WILL RE-CURVE NW
AROUND PARENT CENTER OVER THE WESTERN BERING SEA. THE MOST
SIGNIFICANT CENTER SOUTH OF DUTCH THU NIGHT IN THE 960S. THIS CENTER
EVENTUALLY BECOMES THE DOMINATE LOW CENTER AS IT MOVES TO THE CENTRAL
BERING SEA IN THE 950S FRI AFTERNOON. EXPECT HIGH WIND WARNING
CONDITIONS TO DEVELOP UNDER STRONG SOUTHERLY FLOW AND LOW LEVEL JET
OVER THE AK PEN THU MORNING AND SPREAD TO BRISTOL BAY AND DELTA COAST
THROUGH THU NIGHT. WINDS WILL SHIFT EAST SOME AND WEAKEN FRI WITH
LOSS OF UPPER JET SUPPORT AND WEAKENING SURFACE PRESSURE GRADIENTS.
TEMPS SHOULD BE WARM ENOUGH OVER SW ALASKA TO PREVENT A BLOWING SNOW
HAZARD.
.EAST...A RIDGE FROM THE CENTRAL INTERIOR TO KODIAK THEN SOUTHEAST
OVER THE GULF WILL STRENGTHEN AND MOVE SLOWLY EASTWARD TO EXTEND FROM
MACKENZIE BAY SOUTHWARD OVER THE EASTERN GULF OF ALASKA BY LATE THU
AND THEN BECOME STATIONARY AND WEAKEN THROUGH EARLY SAT. THE STRONG
SOUTHEAST PRESSURE GRADIENT OVER THE EXTREME SOUTHWEST GULF WILL MOVE
SLOWLY EASTWARD REACHING KODIAK ISLAND BY LATE THU AND BECOMING
NEARLY STATIONARY THROUGH EARLY SAT. EXPECT STRONG SOUTHEAST WIND
OVER KODIAK ISLAND EXCEPT NORTHEAST IN SHELIKOF STRAIT THU NIGHT
THROUGH SAT MORNING WITH MODERATE RAIN. HEAVIEST RAIN WILL FALL ON
SOUTHEAST FACING SLOPES FRI. MODERATE MATANUSKA WINDS GUSTING IN THE
40S ARE LIKELY BEGINNING LATE FRI THROUGH THE WEEKEND.
.AER/ALU...WATCH/WARNING SUMMARY
PUBLIC...HIGH WIND WARNING 185 181 161 155
HIGH WIND WATCH 195
MARINE...STORM 155 160 170 171 175 179 180 414
GALE 130 132 138 150 165 172 176 185 352 411 412 413
FIRE WEATHER...NONE.
RMC NOV 07The office that day
Everything else NWS Anchorage, AK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 27, 11:00 PM AKST | Gale Warning | AFC | 36 hr | |
| Nov 27, 11:00 PM AKST | Gale Warning | AFC | 3 days | |
| Nov 27, 11:00 PM AKST | Gale Warning | AFC | 6 days | |
| Nov 27, 11:00 PM AKST | Small Craft Advisory | AFC | 4 days | |
| Nov 27, 11:00 PM AKST | Storm Warning | AFC | 60 hr | |
| Nov 28, 12:45 AM AKST | Storm Warning | AFC | 10 hr | |
| Nov 28, 10:41 AM AKST | High Wind Warning | AFC | 56 hr | |
| Nov 28, 11:00 AM AKST | Gale Warning | AFC | 48 hr | |
| Nov 28, 11:00 AM AKST | Gale Warning | AFC | 24 hr | |
| Nov 28, 11:00 AM AKST | Small Craft Advisory | AFC | 36 hr | |
| Nov 28, 11:00 AM AKST | Storm Warning | AFC | 48 hr | |
| Nov 28, 11:00 AM AKST | Storm Warning | AFC | 24 hr | |
| Nov 28, 1:10 PM AKST | Storm Warning | AFC | 10 hr |
Nearby
High Wind Watches in Alaska, 2007Every high wind watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.